Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count, Compare to Advil® Tablets Active Ingredient

Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count, Compare to Advil® Tablets Active Ingredient
Model: Equate
Brand: Equate
(19529)
2 stores
2 Products

Product Details

When body aches and pains get you down, Equate Ibuprofen Tablets can provide the immediate relief you need to get back to your day. Ibuprofen is ideal for treating minor discomforts due to headaches, muscle pains, toothache, menstrual cramps and more. It also works as an effective fever-reducer. Just one tablet can relieve pain all day. Equate Pain Relief is comparable to Advil. One bottle contains 100 pieces, each with 200mg Ibuprofen. This product is intended for use by adults and children 12 years of age and older. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Provides relief from muscle aches, minor pain of arthritis, headache, toothache, backache, common cold, menstrual cramps, and more Also works as a fever-reducer Just one tablet can relieve pain all day 100 count bottle 200mg tablets Coated tablets For adults and children 12 years of age and older

Shop Now

Compare Buying Options

Last Updated: 2025-08-29 12:14:02

Search
Amazon Amazon

$1.98
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 1372142
User Reviews and Ratings
4.8 (19529 ratings)
4.8 out of 5 stars
UPC 681131699372

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Ibuprofen Tablets, 200 mg, Pain Reliever and Fever Reducer, 100 Count, Compare to Advil® Tablets Active Ingredient
Reviews: 19529
app.ratings: (19529)
Price:
$1.98 Visit walmart
3
(2 pack) (2 Pack) Equate Pain Relief Ibuprofen Coated Tablets, 200 mg, 100 Ct
Price:
$4.64 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Jun 30, 2025

This brand works just like the expensive Advil, it's the only thing that helps my pain but don't take too much because it's linked to CKD, all brands of ibuprofen.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 09, 2025

These work good just like the name brand but for a fraction of the price. These help with headache and body aches. I always keep these in stock at my house. The price and quality are amazing

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 07, 2025

Pain relievers just don't really work for me, personally. I have chronic pain conditions, and nothing touches that. However, the price and quality are good. I find them easy to swallow.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Jun 03, 2025

Assuming most OTC pain pills are the same this is the most economical and the go to pain reliever at our house for anything that ails us. I keep a bottle in my backpack, 2 at my house, and 1 in my truck.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on May 16, 2025

Excellent for handling all your minir aches and pains, its easily swallowable and value for the price point is incredible. I'd recommend over any national brand.

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1